MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341355 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 61-year-old caucasian female patient underwent a breast augmentation surgery with implantation of an 475cc mentor memoryshape breast implant gel prosthesis.Post-operatively, the patient¿s right breast appeared larger than the left and both breasts were firm.Upon an in-office visit, she was diagnosed with bilateral baker grade iii capsular contracture.As a result, the patient will undergo removal on (b)(6) 2022.This report is for the left breast implant.Refer to manufacturing report number 1645337-2022-07265 for the contralateral event.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: capsular contracture.Date of explantation: (b)(6) 2022.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On july 26, 2022, mentor was notified that the patient was bilaterally replaced with 605cc allergan natrelle inspira breast implants.On august 02, 2022, mentor completed an evaluation using a photo of the device.Upon visual evaluation of the images provided in the complaint, no apparent damage or visual anomalies were observed.Manufacturer¿s reference number: (b)(4).